Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 530139, 12 pages
http://dx.doi.org/10.1155/2012/530139
Research Article

A Modified NM-PSO Method for Parameter Estimation Problems of Models

1Department of Computer Science and Information Engineering, St. John’s University, No. 499, Section 4, Tam King Road, Tamsui District, New Taipei City, 25135, Taiwan
2Graduate Institute of Computer and Communication Engineering, National Taipei University of Technology, No. 1, Section 3, Chung-hsiao E. Road, Taipei 10608, Taiwan
3Department of Marketing and Logistics Management, St. John’s University, No. 499, Section 4, Tam King Road, Tamsui District, New Taipei City 25135, Taiwan
4Department of Electrical Engineering, St. John’s University, No. 499, Section 4, Tam King Road, Tamsui District, New Taipei City 25135, Taiwan

Received 9 June 2012; Accepted 9 September 2012

Academic Editor: Alain Miranville

Copyright © 2012 An Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

An Liu, Erwie Zahara, and Ming-Ta Yang, “A Modified NM-PSO Method for Parameter Estimation Problems of Models,” Journal of Applied Mathematics, vol. 2012, Article ID 530139, 12 pages, 2012. https://doi.org/10.1155/2012/530139.